# SDR SWAA2021080534835

- Difficulty date: March 28, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N8626B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36894
- Aircraft time: 21,586 hours, 9,431 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FLOOR PANEL 120DF HAS CORROSION / EVALUATED CORROSION ON FWD PIT FLOOR PANEL 120DF FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1 FIG. 102 FABRICATED NEW FWD CARGO PIT FLOOR PANEL 120DF IAW AMM 25-52-01-201-802
